# SDR REXA2014022800251

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 21,768 hours, 19,224 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION MSG ON GND LAVATORY SMOKE DETECTOR SOUNDED.  FAINT BURNING SMELL, QRH COMPLETED & SMOKE TOILET CAUTION MSG EXTINGUISHED.  DEFERRED, R & R LAVATORY LIGHT BALLAST IAW AMM 33-25-07.  OPERATIONS CHECKED GOOD MM02.  UPDATED PLACARD REMOVED DMI CLEARED.
